Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Period is late. HPT negative. Have nausea, lightheaded, bloating and tight abdomen. Pregnancy?

Hi Iam over. a month late for my period. home pregnancy test negitive. my upper abdomen is tight and bloated as well as lower. heartburn in both. tired all the time. some lightheadedness . nausea , sensations but not painful. could I still be pregnant? Other than that I feel fine. Thank you for any input you can give me. Joanne
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  165
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have been having regular 28-35 day cycles prior to this, if you are sexually active and not on any contraception and if you have not had a period for a month now, it is time for investigation. You should get a serum beta-hCG measurement and a trans-vaginal sonogram to exclude pregnancy. You should see a specialist to exclude other reasons for amenorrhoea like abnormal hormonal profile, weight disturbances, stress, drug interactions and so on. Take care.
Answered: Sat, 16 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor